Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    31
  • views
    13011

5 Days Off Accutane And Still Doing The Regimen

gabinjude

868 views

So sadly I had to stop accutane a few days ago because my hair was thinning so badly. Fortunately my hair seems like the thinning has slowed alot so hopefully that's the end of that. I've noticed my acne has started to come back a little, especially on my right side. I Stopped taking my birth control pills too now because they make me gain weight so i don't know if its that or the accutane that's making me break out. sad.png( Oh well, what can you do? I'm trying to look into going gluten free, I've asked my doctor for a food allergy test and he told me that my acne doesn't look like that type. But i'm not gonna take no for an answer. I'm really dissappointed the accutane didn't work out for me but I think for some people it's a cure-all. Wish i was one of em. Hope all is going well for all of you who're struggling with the same problems as me. There's some new pics up, some with makeup and some without, have a good day everyone!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×